# SDR CALA2019031100387

- Difficulty date: March 9, 2019
- Submitted: March 11, 2019
- Operation: Air carrier
- Aircraft: N830UA
- Make and model: Airbus A319-131
- Aircraft serial: 1243
- Aircraft time: 60,409 hours, 25,913 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32145410
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

N/R 9022822. (SUPPORT TASK) L-58 NO DOT, THE AFT EPSU, 13WL, FAILS THE BITE TEST WITH AN INT LOAD FAULT, AND LIGHTS UNIT FAU LT LIGHT ON THE UNIT. N/R 9022822. REMOVED AND REPLACED AFT EPSU 13WL IAW AMM 33-51-38-000-001A, 33-51-38-400-001A OPS CHECK PERFORMED ON CUSTOMER CARD NO. 17-3351-1-7907 SEQ 495. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1249200 SN OFF 4708 POWER SUPPLY, C  OFF 31-3350-9-9001 4708 ON 31-3350-9-9001 2558.
